# SDR R61A2025011500040

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 24,111 hours, 16,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011683
- Condition: No Test
- Location: Zone 200
- Part time: 24,111 hours, 16,340 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD LH BATTERY FAILED FUNCTIONAL CHECK. R&R FWD LH EMERGENCY LIGHT BATTERY.
